# SDR AALA201902069013

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 18,933 hours, 7,588 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connecting Rod
- Condition: Out Of Adjust
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLIGHT SPOILERS 8 AND 9 START DEPLOYING AT 1.4 TO 1.5 UNITS RIGHT WING DOWN AILERON INPUT CONSISTENTLY. MAINTENANCE OBSERVERS DE-BRIEFED. ADJUSTED RATIO CHANGER INPUT ROD PER AMM 27-61-00. SPOILERS LIFT AT 1.8. OPERATIONS CHECK GOOD.
